# SDR MASA2011032802265

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 20,411 hours, 21,345 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201D
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEMO LIFE VEST REQ REPLACEMENT.	MX R2 LIFE VEST.
